# SDR AMTA200600458

- Difficulty date: July 31, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD WINDOW HEAT OH LIGHT ILLUMINATED.  T/S IAW FIM, FOUND C/B WINDOW HEAT POWER LT FRONT OUT.  RE-SET C/B AND PERFORMED BITE CHECK IAW FIM.  NO FAULT NOTED.  OPERATIED FOR 45 MINS SYS OPS OK.  (K)
